Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have fasciculations, tingling and numbness feeling in neck and feet. Treatment?

For the past few weeks I have been troubled by fasiculations (waiting for an EMG study). I have increasing feeling of a being zapped sensation with tingling and numbess that I suspect comes from bone spurs located at C5 C6 - moving my neck at all brings this on as does moving my eyes left or right. This odd feeling starts in my neck and in a second can zap down to my feet . This is getting worse, while the fasiculations have quieted down somewhat. Any ideas?
Asked On : Tue, 15 May 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are likely to be due to benign causes like electrolyte imbalance or vitamin B12 deficiency. Few blood tests will help in detecting the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor